MathSciNet Relay Station
MathSciNet bibliographic data
MR1457734 58G25
Engman, Martin Trace formulae for $S^1$ invariant Green's operators on $S^2$. Manuscripta Math. 93 (1997), no. 3, 357–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement